# SDR REXA2021111700992

- Difficulty date: October 17, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R CORRODED BETWEEN FS 319 TO 333. - REMOVED STRINGER 25R AND 3EA CLIPS, 2EA STANDOFFS AT FS 280.00 TO FS 333, LOCATED AND DRILLED NEW STR 25R AND INSTALLED NEW STRINGER 25R PN:SH670-31212-2U, AND SAME SERVICEABLE 3EA CLIPS AND 2EA STANDOFFS, IAW CRJ 900 SRM 51-42-06-001-001-A01,AND 51-40-11-001-001-A01.  WVAC EMP #56689
